Share Facebook
Crohn's Disease Forum » Treatment » Imuran/Azathioprine/6-MP » Im sad on imuran.. please help


12-11-2013, 06:49 PM   #1
Ita
 
Ita's Avatar
 
Join Date: Sep 2013
Location: Ireland
Im sad on imuran.. please help

I started imuran last friday and i was just so sad today and the last few days... i don't understand why i am in bad form for the last few days, does this settle down!? Today I have been crying for no reason and since i got diagnosed I have had such a positive attitude went through surgeries and ileostomys and today and this week i have been feeling sorry for myself which is not like me but i can't shake it... do i need a kick up the arse or do i need to stop the imuran...
12-11-2013, 07:53 PM   #2
CrohnsKidMom
Senior Member
 
CrohnsKidMom's Avatar
 
Join Date: Mar 2013
Location: (Canada), Nova Scotia

My Support Groups:
My son had a reaction to Imuran when he tried it last May, but I don't recall it affecting his mood. He was getting high fevers within a couple hours of taking it each night. Sorry, I'm not much help. Hope you feel better soon!
Reply

Crohn's Disease Forum » Treatment » Imuran/Azathioprine/6-MP » Im sad on imuran.. please help
Thread Tools


All times are GMT -5. The time now is 10:35 AM.
Copyright 2006-2017 Crohnsforum.com